| Model Number |
1012455-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly tortuous proximal right coronary artery.A non-abbott stent was implanted and the 5.0x15mm nc trek balloon dilatation catheter (bdc) was advanced through a 6fr sheath.The bdc was inflated three times at 12 atmospheres and once more at 18 atmospheres.During removal of the bdc resistance was met with guide catheter and the shaft of the bdc separated.The separated portion remained in the guide catheter and was simply removed.No other device was need to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.The reported difficulty removing the device from the guiding catheter could not be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty removing the device; however, the reported separation appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.